# SDR 9618313222

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Part time: 15,017 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE CABIN INTERCOMMUNICATION DATA SYSTEM FAULTED THE LEFT AFT EMERGENCY POWER SUPPLY UNIT.    REPLACED EPSU. OPERATIONAL CHECK OK.
